RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 241, Number 4, Pages 745–748 (Mi dan41878)  

This article is cited in 14 scientific papers (total in 15 papers)

MATHEMATICS

On the simplicity of periodic products of groups

S. I. Adian

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (531 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 04.04.1978

Citation: S. I. Adian, “On the simplicity of periodic products of groups”, Dokl. Akad. Nauk SSSR, 241:4 (1978), 745–748

Citation in format AMSBIB
\Bibitem{Adi78}
\by S.~I.~Adian
\paper On the simplicity of periodic products of groups
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 241
\issue 4
\pages 745--748
\mathnet{http://mi.mathnet.ru/dan41878}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0503204}
\zmath{https://zbmath.org/?q=an:0416.20024}


Linking options:
  • http://mi.mathnet.ru/eng/dan41878
  • http://mi.mathnet.ru/eng/dan/v241/i4/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Durnev, “On elementary theories of integer linear groups”, Izv. Math., 59:5 (1995), 919–934  mathnet  crossref  mathscinet  zmath  isi
    2. V. D. Mazurov, “Groups Containing a Self-Centralizing Subgroup of Order 3”, Algebra and Logic, 42:1 (2003), 29–36  mathnet  crossref  mathscinet  zmath
    3. S. I. Adian, “The Burnside Problem on Periodic Groups, and Related Problems”, Proc. Steklov Inst. Math., 272, suppl. 2 (2011), S2–S12  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. L. D. Beklemishev, I. G. Lysenok, A. A. Mal'tsev, S. P. Novikov, M. R. Pentus, A. A. Razborov, A. L. Semenov, V. A. Uspenskii, “Sergei Ivanovich Adian (on his 75th birthday)”, Russian Math. Surveys, 61:3 (2006), 575–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. S. Atabekyan, “On Periodic Groups of Odd Period $n\ge1003$”, Math. Notes, 82:4 (2007), 443–447  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. S. Atabekyan, “The normalizers of free subgroups in free Burnside groups of odd period $n\ge1003$”, J. Math. Sci., 166:6 (2010), 691–703  mathnet  crossref  mathscinet  elib
    7. S. I. Adian, “Once More on Periodic Products of Groups and on a Problem of A. I. Maltsev”, Math. Notes, 88:6 (2010), 771–775  mathnet  crossref  crossref  mathscinet  isi
    8. S. I. Adian, “The Burnside problem and related topics”, Russian Math. Surveys, 65:5 (2010), 805–855  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. S. Atabekyan, “Normal automorphisms of free Burnside groups”, Izv. Math., 75:2 (2011), 223–237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. V. S. Atabekyan, “On normal subgroups in the periodic products of S. I. Adian”, Proc. Steklov Inst. Math., 274 (2011), 9–24  mathnet  crossref  mathscinet  isi
    11. S. I. Adian, V. S. Atabekyan, “The Hopfian Property of $n$-Periodic Products of Groups”, Math. Notes, 95:4 (2014), 443–449  mathnet  crossref  crossref  mathscinet  isi  elib
    12. V. S. Atabekyan, “Automorphism groups and endomorphism semigroups of groups $B(m,n)$”, Algebra and Logic, 54:1 (2015), 58–62  mathnet  crossref  crossref  mathscinet  isi
    13. S. I. Adian, Varuzhan Atabekyan, “Characteristic properties and uniform non-amenability of $n$-periodic products of groups”, Izv. Math., 79:6 (2015), 1097–1110  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. S. I. Adian, “New estimates of odd exponents of infinite Burnside groups”, Proc. Steklov Inst. Math., 289 (2015), 33–71  mathnet  crossref  crossref  isi  elib
    15. S. I. Adian, V. S. Atabekyan, “$C^*$-Simplicity of $n$-Periodic Products”, Math. Notes, 99:5 (2016), 631–635  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:2
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019